# SDR 97ZZZX1987

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6107X
- Make and model: Cessna 310R
- Aircraft serial: 310R1276
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Part number: 0800400239
- Condition: Leak
- Location: Heater
- Part time: 2,665 hours
- Component: Stwarner, 8259JR2
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FUEL LINE ON HEATER FAILED DUE TO CORROSION ALLOWING AVGAS TO SPRAY INTO NOSE BAGGAGE COMPARTMENT AND IGNITE.  HEATER ASSY ITSELF IS IN GOOD CONDITION.  AD 81-09-09 PROVIDES FOR INSPECTION OF THAT AREA BY HEATER OPERATION TIME, BUT, NO CALENDAR TIME.  PART HAD 19 HRS SINCE AD, HOWEVER, SEVERAL YEARS HAD PASSED.  ACFT LOCATED IN FLORIDA WHICH HAS A CORROSIVE ENVIRONMENT.  SUBMMITTER RECOMMENDATION - ADD CALENDAR TIME TO AD.
